Category : Zenith Pharmaceuticals Ltd

Acep Plus Tablet Paracetamol + Caffeine 500 mg+65 mg Zenith Pharmaceuticals Ltd. Unit Price: ৳ 1.50 (200’s pack: ৳ 300.00) Indications The indications of Paracetamol & Caffeine are Headache, Migraine, Toothache, Neuralgia, Feverishness, Period pain, Sore throat, Backache, Helps reduce temperature, Aches and pain of colds and flu Therapeutic Class Non opioid analgesics Pharmacology This ..

Read more

Acep Pediatric Drops Paracetamol 80 mg/ml Zenith Pharmaceuticals Ltd. 15 ml bottle: ৳ 11.00 Indications Paracetamol is indicated for fever, common cold and influenza, headache, toothache, earache, bodyache, myalgia, neuralgia, dysmenorrhoea, sprains, colic pain, back pain, post-operative pain, postpartum pain, inflammatory pain and post vaccination pain in children. It is also indicated for rheumatic & ..

Read more

Acedone-Z Plus Oral Suspension Aluminium Hydroxide + Magnesium Hydroxide + Simethicone (400 mg+400 mg+30 mg)/5 ml Zenith Pharmaceuticals Ltd. 200 ml bottle: ৳ 55.00 Composition Each tablet contains- Dried Aluminium Hydroxide Gel BP (Al2O3, 47% minimum): 425.53 mg Magnesium Hydroxide BP: 400 mg Simethicone USP: 30 mg Each 5 ml contains- Aluminium Oxide (Equivalent amount ..

Read more

Acedone-Z Chewable Tablet Aluminium Hydroxide + Magnesium Hydroxide 250 mg+400 mg Zenith Pharmaceuticals Ltd. Unit Price: ৳ 0.42 (250’s pack: ৳ 106.00) Composition Each tablet contains- Dried Aluminium Hydroxide Gel BP (Al2O3 47%, minimum): 250 mg Magnesium Hydroxide BP: 400 mg Each 5 ml contains- Aluminium Oxide (Equivalent amount of Aluminium Hydroxide Gel USP): 175 ..

Read more